Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Kronecker theorem for higher order Hankel forms

Author: Richard Rochberg
Journal: Proc. Amer. Math. Soc. 123 (1995), 3113-3118
MSC: Primary 47B35
MathSciNet review: 1277130
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A classical theorem of Kronecker describes those Hankel forms that are of finite rank. Here an analogous characterization is given for the higher order (higher rank) Hankel forms introduced by Janson and Peetre. The methods apply to spaces of holomorphic functions in which the polynomials are dense.

References [Enhancements On Off] (What's this?)

  • [JP] S. Janson and J. Peetre, A new generalization of Hankel operators (the case of higher weight), Math. Nachr. 132 (1987), 318-328. MR 910059 (88m:47045)
  • [JPR] S. Janson, J. Peetre, and R. Rochberg, Hankel forms and the Fock space, Rev. Mat. Iberoamericana 3 (1987), 61-138. MR 1008445 (91a:47029)
  • [PR] J. Peetre and R. Rochberg, Higher order Hankel forms, Proc. Conf. Operator Theory (Seattle, 1993) (to appear). MR 1332066 (96g:47020)
  • [Po1] S. C. Power, Finite rank multivariable Hankel forms, Linear Algebra Appl. 48 (1984), 237-244. MR 683221 (84f:47032)
  • [Po2] -, Hankel operators on Hilbert space, Pitman, New York, 1982.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society